Lost.In.Wonderland

328d

I’m not sure it’s helping me, I feel like I’m seeing a lot of side effects. I’m not even sure my diagnosis is correct.

Methylphenidate

View all
  • Meka86

    328d

    Talk to your doctor about the side effects, I’m only having decreased appetite. It seems to be working for me. Yup, I think you should talk to your doctor

  • Noname

    328d

    I agree. Even if you have an appointment already scheduled, if it’s not going to be in the next week or so and the side effects are more trouble than it’s worth don’t wait for the appointment and suffer. I would call to let them know.

  • Kendoll

    328d

    It works really well for me , it’s probably not for you. Even if your diagnosis was correct theres a chance that medication is not. Definitely call your psych & try something else

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.